Trivial bundles and near-homeomorphisms
Fundamenta Mathematicae, Tome 132 (1989) no. 2, pp. 89-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_132_2_89_98,
author = {A. Chigogidze},
title = {Trivial bundles and near-homeomorphisms},
journal = {Fundamenta Mathematicae},
pages = {89--98},
year = {1989},
volume = {132},
number = {2},
doi = {10.4064/fm-132-2-89-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-132-2-89-98/}
}
A. Chigogidze. Trivial bundles and near-homeomorphisms. Fundamenta Mathematicae, Tome 132 (1989) no. 2, pp. 89-98. doi: 10.4064/fm-132-2-89-98
Cité par Sources :